# SDR DL76L954526

- Difficulty date: October 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Fairing
- Condition: Damaged
- Location: Rt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 2 PYLON SAILBOAT FAIRING IS DAMAGED REQUIRING REPLACEMENT.  DL ERA 272101-14 DOCUMENTS PARTS REPLACEMENT INFORMATION.
